Weight Loss


Posted by Shelley Chambers , Jun 02,2001,20:37   Archive
Has anyone else experienced weight loss from medications? I absolutely do not eat anymore. I have lost 28 pounds, look great, but of course, still unhappy. I am surprised (KNOCK ON WOOD) that I haven't been sick because of it. I do not have an appetite.
Shelley



Recommend Current pageAuthor Profile
Replies to this message


Re: Weight Loss

Re : Weight Loss --- Shelley Chambers
Posted by Shirley-Arkansas-USA , Jun 02,2001,21:20 Top of Thread Archive
Yes, but I'm not complaining. I may have lost 10 to 15 pounds over a two year period. I don't have as much of an appetite anymore but do still eat my meals, just not nearly as much anymore.

Shirley




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Weight Loss

Re : Weight Loss --- Shelley Chambers
Posted by Joanne Matuzas , Jun 03,2001,11:46 Top of Thread Archive
Shelley,
My weight loss has been about 10-15 lbs over a two year period--
much like Shirley mentioned. I am fortunate in that I am 5'8"
and now weigh 130#. Would not want to be any thinner and have the
opposite problem of most in our country trying to lose weight!! Your
weight loss may be a little extreme but if you look great, just enjoy!!



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Weight Loss

Re : Weight Loss --- Shelley Chambers
Posted by Virginia , Jun 03,2001,23:22 Top of Thread Archive
I've lost weight, too - about 10 pounds in the last year. I don't think it is the medication for me. I have a dry mouth (before I started taking meds) and Meige (jaw problems) and it is just too much trouble to eat, so I eat less than I did before.
Virginia in AL, back from FL



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Weight Loss

Re : Re: Weight Loss --- Virginia
Posted by Sally - in - Idaho , Jun 04,2001,13:13 Top of Thread Archive
Why can't that happen to me!!!

Welcome back, Virginia. I've been waiting for you to get home so I can e-mail you a question ... my teensy little garden is sick!!

Sally in North Idaho




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Weight Loss

Re : Weight Loss --- Shelley Chambers
Posted by Mindy , Jun 04,2001,14:09 Top of Thread Archive
Some meds. can make you loose or gain weight.
I lost a lot of weight when I was having problems
with swallowing, and when my jaw hurt, and when I was
depressed.
What dosage of Parsitan are you taking?
Mindy in NY



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Weight Loss

Re : Re: Weight Loss --- Mindy
Posted by Shelley Chambers , Jun 04,2001,20:02 Top of Thread Archive
I take three Parsitan a day. I think that's 150. But this all started when I was on Artane and Valium. I was in a haze, to put it mildly.
Shelley



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile